Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 108, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 19, 2011, 6:56 PM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; 4 counties in Illinois. It was in force for 64 min. 49 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 6:56 PM CDT (23:56 UTC)
- Expired
- Apr 19, 2011, 8:00 PM CDT
- In force
- 64 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Bond County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 52 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 6:56 PM CDT | HAIL 1 | Florissant, MO | HOWDERSHELL AND DUNN ROAD |
| Apr 19, 6:58 PM CDT | HAIL 0.7 | Maryland Heights, MO | |
| Apr 19, 6:58 PM CDT | HAIL 0.75 | Hazelwood, MO | |
| Apr 19, 6:59 PM CDT | HAIL 0.88 | Bridgeton, MO | |
| Apr 19, 7:01 PM CDT | HAIL 0.88 | Florissant, MO | |
| Apr 19, 7:06 PM CDT | TSTM WND GST 50 | Wood River, IL | |
| Apr 19, 7:06 PM CDT | HAIL 0.5 | Wood River, IL | |
| Apr 19, 7:06 PM CDT | HAIL 0.75 | Florissant, MO | |
| Apr 19, 7:07 PM CDT | HAIL 0.25 | Bethalto, IL | |
| Apr 19, 7:08 PM CDT | HAIL 0.7 | Litchfield, IL | |
| Apr 19, 7:09 PM CDT | TSTM WND DMG | Plainview, IL | 17 INCH DIAMETER TREE BLOWN DOWN |
| Apr 19, 7:09 PM CDT | TSTM WND GST 50 | Florissant, MO | |
| Apr 19, 7:09 PM CDT | HAIL 0.5 | Florissant, MO | |
| Apr 19, 7:10 PM CDT | HAIL 0.75 | Alton, IL | PENNY SIZE HAIL ALONG WITH ESTIMATED WIND GUSTS OF 50 MPH |
| Apr 19, 7:11 PM CDT | HAIL 0.5 | Wood River, IL | |
| Apr 19, 7:13 PM CDT | TSTM WND DMG | Spanish Lake, MO | ROOF RIPPED OFF A PORTION OF THE CHRIST LIGHT OF THE NATIONS SCHOOL |
| Apr 19, 7:14 PM CDT | HAIL 0.5 | Florissant, MO | I-270 AT ST LOUIS COMMUNITY COLLEGE |
| Apr 19, 7:15 PM CDT | HAIL 1 | Roxana, IL | |
| Apr 19, 7:16 PM CDT | HAIL 0.5 | Bellefontaine Neighbors, MO | |
| Apr 19, 7:16 PM CDT | HAIL 1 | Wood River, IL | |
| Apr 19, 7:18 PM CDT | HAIL 0.5 | Ballwin, MO | |
| Apr 19, 7:18 PM CDT | HAIL 0.7 | Ellisville, MO | |
| Apr 19, 7:18 PM CDT | HAIL 0.88 | Wildwood, MO | |
| Apr 19, 7:21 PM CDT | HAIL 0.5 | Ellisville, MO | |
| Apr 19, 7:22 PM CDT | HAIL 0.7 | Ballwin, MO | AT HIGHWAY 40 AND 141 |
| Apr 19, 7:22 PM CDT | HAIL 1 | Manchester, MO | |
| Apr 19, 7:23 PM CDT | HAIL 0.88 | Manchester, MO | |
| Apr 19, 7:23 PM CDT | HAIL 1 | Ballwin, MO | WEIDMAN AND MANCHESTER ROADS |
| Apr 19, 7:23 PM CDT | HAIL 1 | Kirkwood, MO | |
| Apr 19, 7:24 PM CDT | HAIL 0.88 | Ballwin, MO | BIG BEND AND HWY 141 |
| Apr 19, 7:25 PM CDT | TSTM WND DMG | Shipman, IL | POWER POLES SNAPPED |
| Apr 19, 7:25 PM CDT | HAIL 1 | Des Peres, MO | |
| Apr 19, 7:26 PM CDT | HAIL 1.5 | New Douglas, IL | |
| Apr 19, 7:27 PM CDT | HAIL 0.75 | Ballwin, MO | JUST ENDED |
| Apr 19, 7:27 PM CDT | HAIL 1 | 4 S Staunton, IL | |
| Apr 19, 7:30 PM CDT | HAIL 1 | Olivette, MO | |
| Apr 19, 7:31 PM CDT | HAIL 0.25 | Livingston, IL | |
| Apr 19, 7:33 PM CDT | HAIL 1 | Warson Woods, MO | |
| Apr 19, 7:35 PM CDT | HAIL 0.25 | Edwardsville, IL | |
| Apr 19, 7:35 PM CDT | HAIL 1 | Brentwood, MO | |
| Apr 19, 7:35 PM CDT | HAIL 1 | University City, MO | |
| Apr 19, 7:40 PM CDT | HAIL 2 | Warson Woods, MO | |
| Apr 19, 7:50 PM CDT | HAIL 1.75 | Granite City, IL | |
| Apr 19, 7:51 PM CDT | HAIL 0.5 | St. Louis, MO | |
| Apr 19, 7:55 PM CDT | HAIL 0.5 | St. Louis, MO | |
| Apr 19, 7:55 PM CDT | HAIL 1 | St. Louis, MO | AT 7TH AND WASHINGTON. TIME ESTIMATED |
| Apr 19, 8:00 PM CDT | HAIL 1 | 3 Ne Glen Carbon, IL | |
| Apr 19, 8:00 PM CDT | HAIL 1 | Brentwood, MO | |
| Apr 19, 8:08 PM CDT | HAIL 0.88 | Glen Carbon, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 21 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
952
WUUS53 KLSX 192356
SVRLSX
ILC005-117-119-135-MOC183-189-510-200100-
/O.NEW.KLSX.SV.W.0108.110419T2356Z-110420T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
MADISON COUNTY IN SOUTHWEST ILLINOIS...
MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
EASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 800 PM CDT
* AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LITCHFIELD TO ST.
JOHN...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
ST. LOUIS...BETHALTO...JENNINGS...WOOD RIVER...BELLEFONTAINE
NEIGHBORS...LITCHFIELD...RIVERVIEW...VENICE...MADISON...GRANITE
CITY...STAUNTON...PONTOON BEACH...HILLSBORO...EDWARDSVILLE...
MARYVILLE...GLEN CARBON...NOKOMIS...GREENVILLE...BENLD AND
PRAIRIETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3891 8927 3866 9017 3855 9046 3849 9074
3866 9070 3869 9055 3882 9045 3884 9037
3892 9031 3893 9028 3899 9026 3900 9015
3906 9015 3934 8972 3934 8926
TIME...MOT...LOC 2357Z 257DEG 45KT 3920 8967 3873 9028
WIND...HAIL 70MPH 1.50IN
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:50 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 19, 6:50 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION ISSUED BY NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO NATIONAL WEATHER SERVICE ST LOUIS MO 650 PM CDT TUE APR 19 2011 .DISCUSSION... /1140 AM CDT TUE APR 19 2011/ ...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED THIS AFTERNOON/EVENING... ATMOSPHERE BECOMING VERY UNSTABLE ALONG AND SOUTH OF THE WARM FRONT WITH SURFACE BASED CAPE APPROACHING 3000 J/KG. STOUT CAP CENTERED AROUND 850MB HAS KEPT CONVECTION FROM FIRING THUS FAR. WARM FRONT SLOWLY LIFTING NORTH WITH SULLIVAN JUMPING 11 DEGREES IN THE LAST HOUR WITH FROPA. MEANWHILE...LOW PRESSURE WITH A TRAILING COLD FRONT IS JUST ABOUT TO CROSS THE KANSAS/MISSOURI BORDER. LATEST RUC DEPICTS A LITTLE FASTER ONSET OF CONVECTIVE INITIATION BUT BELIEVE CAP SHOULD HOLD FIRM UNTIL THE SHORTWAVE GETS A LITTLE CLOSER AND PROVIDES LARGE SCALE LIFT. BECOMING INCREASINGLY CONCERNED FOR THE AREA ALONG AND NORTH OF INTERSTATE 70 IN EASTERN MISSOURI AND CENTRAL ILLINOIS WHERE THE WARM FRONT WILL RESIDE WHEN CONVECTIVE INITIATION OCCURS. BACKED WINDS WILL LEAD TO INCREASED STORM RELATIVE HELICITY AND LOCALIZED VORTICITY THAT WILL AID IN TORNADOGENESIS. WOULD NOT BE SURPRISED IF A FEW STRONG TORNADOES OCCURRED ACROSS THIS AREA. INITIAL SUPERCELLULAR STORM MODE WILL TRANSITION INTO ONE OR MORE QUASI-LINEAR CONVECTIVE SYSTEMS AS THE CONVECTION BECOMES ALIGNED AND FORCED BY THE COLD FRONT. ALONG WITH THE THREAT OF TORNADOES...WILL BE VERY LARGE HAIL AND POTENTIALLY WIDESPREAD DAMAGING WINDS. STORMS STILL LOOK TO EXIT THE AREA BY MIDNIGHT...WITH TRANQUIL AND COOLER WEATHER ON WEDNESDAY. ACTIVE PERIOD OF WEATHER WILL SET UP THURSDAY AFTERNOON THROUGH THE UPCOMING WEEKEND AS A FRONTAL SYSTEM REMAINS ACROSS THE REGION. THIS WILL RESULT IN A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA WITH EPISODES OF SEVERE WEATHER AND FLOODING. CVKING && .AVIATION... /645 PM CDT TUE APR 19 2011/ STRONG/SEVERE THUNDERSTORMS WERE BISECTING THE ST LOUIS METRO AS OF THE 00Z TAF ISSUANCE...WITH WLY WIND SHIFT CONTAINING GUSTS UP TO 40 KT THROUGH KSUS/KSTL. TS WILL CONTINUE FOR THE ST LOUIS TERMINALS THROUGH 01Z...BEFORE MOVING EAST OF THE RIVER. SOME SMALL HAIL MAY ALSO ACCOMPANY THESE STORMS PRIOR TO 00Z. ABOUT A 1 HOUR BREAK CAN BE EXPECTED BETWEEN TS AND LOWER FLIGHT CATEGORIES...BEFORE LOWER MVFR/IFR CIGS FILTER SOUTHEAST FROM UPSTREAM BY 02Z. SOME UNCERTAINTY ON HOW LONG IFR WILL AFFECT THE METRO SITES...AND HAVE ONLY INCLUDED AS A TEMPO FOR THE TIME BEING. ALSO LOW CONFIDENCE ON TIMING OF LOWER CIGS BREAKING WEDNESDAY...AND HAVE KEPT A LATE MORNING/EARLY AFTERNOON TIME FRAME. KCOU/KUIN HAVE ALREADY FALLEN BEHIND THE FRONT...AND WILL BE STUCK IN LOW MVFR/IFR CIGS THROUGH THE NIGHT AND WEDNESDAY MORNING SPECIFICS FOR KSTL...STRONG/SEVERE THUNDERSTORMS WITH GUSTY WLY SFC WINDS UP TO 40 KT AND POSSIBLY SMALL HAIL WILL COVER AERODROME SITE AT 00Z...CLEARING EAST BY AROUND 01Z. PERSISTENT NWLY SFC WINDS BEHIND A COLD FRONT WILL EVENTUALLY DRAG LOW MVFR/IFR CIGS SOUTHEAST THROUGH THE OVERNIGHT. BEST WINDOW FOR IFR CIGS WILL BE IN THE 02Z-05Z TIME FRAME IMMEDIATELY BEHIND THE FRONT...WITH UPSTREAM OBSERVATIONS IN WRN/NRN MISSOURI SUGGESTING MORE PREDOMINANT MVFR AFTER MIDNIGHT. MOISTURE TRAPPED IN THE BOUNDARY LAYER MAY KEEP LOW CIGS HANGING TOUGH INTO WEDNESDAY AFTERNOON...AND HAVE OPTIMISTICALLY GONE WITH VFR CATEGORIES AFTER 18Z. 21 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 19, 12:05 PM CDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1205 PM CDT TUE APR 19 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1205 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED OVER MUCH OF THE AREA THAT WILL PERSIST THROUGH THE EVENING HOURS BEFORE COMING TO AN END. THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG TORNADOES...HAIL LARGER THAN GOLF BALL SIZE AND DAMAGING STRAIGHT LINE WIND GUSTS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY THURSDAY NIGHT THROUGH FRIDAY NIGHT AS ANOTHER STORM SYSTEM MOVES ACROSS THE REGION. THERE IS SOME POTENTIAL FOR ADDITIONAL SEVERE WEATHER DURING THIS PERIOD. THERE IS A CONTINUED CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Apr 19, 6:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
649 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL FOSTERBURG 38.97N 90.08W
04/19/2011 E0.70 INCH MADISON IL TRAINED SPOTTER
&&
GKSLocal storm report, Apr 19, 6:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
650 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL DORCHESTER 39.09N 89.89W
04/19/2011 E1.00 INCH MACOUPIN IL TRAINED SPOTTER
&&
GKSLocal storm report, Apr 19, 6:51 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND DMG LITCHFIELD 39.18N 89.66W
04/19/2011 MONTGOMERY IL TRAINED SPOTTER
SMALL TREE LIMBS DOWN...TRAMPOLINE BLOWN OVER
&&
PHILLIPSONLocal storm report, Apr 19, 6:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
652 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL ST. CHARLES 38.79N 90.52W
04/19/2011 E1.00 INCH ST. CHARLES MO AMATEUR RADIO
5TH STREED AND ARENA PARKWAY
&&
GKSLocal storm report, Apr 19, 6:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG HAMEL 38.89N 89.84W
04/19/2011 MADISON IL AMATEUR RADIO
POWER LINES DOWN
&&
GKSLocal storm report, Apr 19, 6:56 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND DMG FARMERSVILLE 39.44N 89.65W
04/19/2011 MONTGOMERY IL FIRE DEPT/RESCUE
DAMAGE TO GRAIN BIN...POWER LINES DOWN AND HOUSE
DAMAGED FROM PREVIOUS STORM IN FARMERSVILLE
&&
GKSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:51 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau, Osage | 39 min |
| Apr 19, 3:19 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 41 min |
| Apr 19, 3:26 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Osage | 49 min |
| Apr 19, 3:39 AM CDT | Severe Thunderstorm Warning | LSX | Moniteau | 21 min |
| Apr 19, 3:57 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 4 more | 48 min |
| Apr 19, 4:35 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 40 min |
| Apr 19, 4:43 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 47 min |
| Apr 19, 4:58 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 32 min |
| Apr 19, 5:23 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Saint Charles, Warren, Washington | 37 min |
| Apr 19, 5:43 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Washington | 47 min |
| Apr 19, 6:21 AM CDT | Areal Flood Advisory | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Apr 19, 6:22 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 38 min |
| Apr 19, 6:26 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 49 min |
| Apr 19, 7:08 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 37 min |
| Apr 19, 8:05 AM CDT | River Flood Warning | LSX | Saint Charles | 30 hr |
| Apr 19, 11:06 AM CDT | River Flood Warning | LSX | Lincoln | 19 days |
| Apr 19, 11:33 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 30 days |
| Apr 19, 3:46 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 44 min |
| Apr 19, 3:48 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery, Pike | 42 min |
| Apr 19, 3:54 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 51 min |
| Apr 19, 3:59 PM CDT | Tornado Warning | LSX | Pike | 46 min |
| Apr 19, 4:24 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Franklin, Gasconade, Osage | 51 min |
| Apr 19, 4:31 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery, Warren | 44 min |
| Apr 19, 4:31 PM CDT | Tornado Warning | LSX | Pike | 44 min |
| Apr 19, 4:41 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 49 min |
| Apr 19, 5:01 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 44 min |
| Apr 19, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Saint Charles, Warren | 47 min |
| Apr 19, 5:28 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 47 min |
| Apr 19, 5:44 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 34 min |
| Apr 19, 5:56 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 34 min |
| Apr 19, 5:58 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 32 min |
| Apr 19, 6:12 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 48 min |
| Apr 19, 6:14 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 31 min |
| Apr 19, 6:15 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 60 min |
| Apr 19, 6:30 PM CDT | Flash Flood Warning | LSX | Saint Charles | 3 hr |
| Apr 19, 6:37 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds, Saint Francois, Washington | 53 min |
| Apr 19, 6:45 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles | 30 min |
| Apr 19, 6:51 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 39 min |
| Apr 19, 6:56 PM CDT | Areal Flood Advisory | LSX | Franklin, Warren | 5 hr |
| Apr 19, 5:14 AM CDT | Severe Thunderstorm Warning | LSX | Greene, Pike | 31 min |
| Apr 19, 6:56 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 49 min |
| Apr 19, 7:36 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Macoupin, Madison, Montgomery | 39 min |
| Apr 19, 8:07 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 38 min |
| Apr 19, 8:25 AM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 29 min |
| Apr 19, 8:41 AM CDT | Severe Thunderstorm Warning | LSX | Fayette | 34 min |
| Apr 19, 11:18 AM CDT | River Flood Warning | LSX | Calhoun, Greene, Jersey | 85 days |
| Apr 19, 4:18 PM CDT | Tornado Warning | LSX | Calhoun, Greene, Pike | 42 min |
| Apr 19, 4:59 PM CDT | Tornado Warning | LSX | Greene, Pike | 46 min |
| Apr 19, 5:28 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin | 47 min |
| Apr 19, 5:36 PM CDT | Tornado Warning | LSX | Macoupin | 39 min |
| Apr 19, 5:42 PM CDT | Severe Thunderstorm Warning | LSX | Greene | 34 min |
| Apr 19, 6:01 PM CDT | Tornado Warning | LSX | Montgomery | 44 min |
| Apr 19, 6:05 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 40 min |
| Apr 19, 6:14 PM CDT | Severe Thunderstorm Warning | LSX | Jersey, Macoupin, Madison | 61 min |
| Apr 19, 6:31 PM CDT | Tornado Warning | LSX | Montgomery | 27 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.